A 4-year-old female asked:
gave ciprodex otic (ciprofloxacin and dexamethasone) ear drops to child & she claimed it got into her mouth (maybe draining from eustachian tube) did not see it get in mouth. harmful??
1 doctor answer
Dr. Franklyn Gergits answered
29 years experience ENT and Head and Neck Surgery
Ciprodex in mouth: Greetings. The ciprodex could get into the mouth after applying to the ear canals if your child has a perforation in her ear/s or if she has PE tubes. The drops could travel down the Eustachian tubes into the back of the mouth and throat. Even if directly applied to the mouth, it is a very low dose and will not cause any harmful problems.
Answered on Nov 1, 2015
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month